As the upcoming chilly and flu season attracts close to, Genexa proudly proclaims the debut of its extremely acclaimed clear, and efficient, line of over-the-counter (OTC) kids’s medicines at Complete Meals Market shops. Genexa Children’ Ache & Fever (acetaminophen), Children’ Allergy (diphenhydramine), and Children’ Tummy Aid (calcium carbonate) medicines might be obtainable at Complete Meals Markets Shops nationwide and supply dad and mom with OTC choices that adjust to Genexa’s stringent ingredient requirements that ban many elements generally present in different OTCs. As well as, most merchandise are licensed vegan and all are licensed gluten-free.
“As affirmation of all that Genexa has achieved, we’re proud to have the ability to share that we now have been awarded a patent for our Children’ and Infants’ Ache & Fever liquid acetaminophen formulation. And, we’re additionally so proud to have our OTC merchandise on shelf at Complete Meals,” mentioned Genexa CEO David Johnson.
Genexa Children’ Ache & Fever is an oral suspension for youths ages 2-11. The patented method is out there in two flavors—blueberry and cherry. It’s sweetened with agave syrup, leading to no medication after-taste. For youths who don’t like taking liquid medication, Children’ Ache & Fever Chewable is another choice. The chewable tablets are available in a tasty grape taste.
Arriving simply in time at Complete Meals Marketplace for the vacations, Children’ Tummy Aid for ages 2+ offers the identical 400mg of calcium carbonate per pill as Pepto Bismol® Children Chewable Tablets Bubblegum. The chewable tablets provide soothing reduction from heartburn, acid indigestion, and upset abdomen and are available in scrumptious berry and vanilla flavors that meet Genexa’s stringent ingredient requirements.
Genexa’s best-selling Children’ Allergy for ages 6+ comprises the identical 12.5mg of diphenhydramine HCl per 5mL as Youngsters’s BENADRYL® Allergy Liquid Cherry. This product is flavored with soothing agave syrup and offers short-term reduction from widespread allergy signs.
Along with the kids’s line, Complete Meals Market additionally carries Genexa’s grownup ache relievers Acetaminophen Further Energy and Acetaminophen PM. Acetaminophen Further Energy is the primary clear grownup ache reliever with the identical 500mg of acetaminophen per caplet as TYLENOL® Further Energy Caplets, however with out elements like titanium dioxide, though deemed secure by the FDA, that don’t meet Genexa’s stringent ingredient requirements. In contrast to most grownup acetaminophen choices at present obtainable, Acetaminophen Further Energy is licensed vegan.
As a Licensed B-Company, Genexa is dedicated to utilizing enterprise as a power for good, assembly rigorous requirements of social and environmental efficiency, accountability, and transparency. For extra info, go to Genexa.com.